# SDR AALA202507038941

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 40,177 hours, 16,664 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO DFW DUE TO THE FLIGHT CREW REPORTING A YELLOW HYDRAULIC SYSTEM LOW QUANTITY ECAM MESSAGE. THE AIRCRAFT LANDED SAFELY AT DFW AND WAS TOWED TO THE GATE. MAINTENANCE SERVICED THE YELLOW HYD SYSTEM AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-13-00.
